# SDR R61A201212180755

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 21,769 hours, 14,525 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR MAINTENANCE WORKING SB 170-57-0053 MAINTENANCE FOUND THE A3 HOLE ON LEFT WING HAS CRACK LIKE INDICATIONS.  MAINTENANCE REPAIRED LEFT WING A3 HOLE IAW SB 170-57-0053.  THE AIRCRAFT IS STILL OUT OF SERVICE CMH.
